• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8552
School of Mathematics
  Title:   A tau method for the one-dimensional parabolic inverse problem subject to temperature overspecification
  Author(s):  M. Dehghan (Joint with A. Saadatmandi)
  Status:   Published
  Journal: Comput. Math. Appl.
  Vol.:  52
  Year:  2006
  Pages:   933-940
  Supported by:  IPM
  Abstract:
In this work, an appro:dmational technique based on shifted Legendre-tau ideas is presented for the one-dimensional parabolic inverse problem with a control parameter. The method consists of expanding the required approximate solution as the elements of a shifted Legendre polynomial. Using the operational matrices we reduce the problem to a set of algebraic equations. A numerical example is included to demonstrate the validity and applicability of the technique and a comparison is made with existing results. The method is easy to implement and produces very accurate results.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right